# SDR AALA20150918006

- Difficulty date: September 14, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 46,092 hours, 22,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6, CORROSION OUT OF LIMITS FROM STATION 384 - 385.  INSTALLED SEAT TRACK PLUG IAW AARD 53-20-00-10.
